Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diagnosed with PCOS. Gaining weight. Looking for ayurvedic solutions

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1984
Answered : 1309 Questions
Iam 30yr old mother, with sedentary life style.I am diagnosed with PCOS.Due to that Ima putting on weight.If there is some solution fr that in Ayurveda, kindly suggest.
Posted Wed, 25 Jul 2012 in Ayurveda
Answered by Dr. Rajesh Lakhanpaul 18 hours later

Thanks for the query.

I have gone through the details submitted and would like to suggest that the mention of sedentary life style at the age of 30 is the biggest hindrance. Polycystic Ovarian Syndrome (PCOS) adds to woes with such attitude, as our attention along with cyclic changes is always fixed towards obesity, sugar and growth of facial hair in such cases.

Medicines offer good cure but they work still better when dietary checks and exercise schedule is added.

I would also suggest you to get your thyroid profile also done.

Amongst ayurveda medicines tablet medhohar guggul and tablet hyponidd [charak] will offer you good help.

Keep bowels clean; if needed trifla can be used as a laxative at bed time.

Hope this answers your query. Should you have any other query, feel free to post it to me; I will be glad to address it.

Wish you a perfect health

Dr. Rajesh Lakhanpaul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor